| Model Number |
72400025 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurrent incontinence.During a revision surgery, the physician suspected atrophy and therefore downsized and replaced the cuff from 4.0 cm to 3.5 cm.No further patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Recurrent incontinence and urethral atrophy are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported patient symptoms of urinary incontinence and atrophy are known risk associated with this device type and indicated as such in the instructions for use.